Zur Konstruktion vollständiger Polaritätsverbände.

Morike Kamara

Journal für die reine und angewandte Mathematik (1978)

  • Volume: 0299_0300, page 280-286
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Kamara, Morike. "Zur Konstruktion vollständiger Polaritätsverbände.." Journal für die reine und angewandte Mathematik 0299_0300 (1978): 280-286. <http://eudml.org/doc/152003>.

author = {Kamara, Morike},
journal = {Journal für die reine und angewandte Mathematik},
pages = {280-286},
title = {Zur Konstruktion vollständiger Polaritätsverbände.},
url = {http://eudml.org/doc/152003},
volume = {0299\_0300},
year = {1978},

AU - Kamara, Morike
TI - Zur Konstruktion vollständiger Polaritätsverbände.
JO - Journal für die reine und angewandte Mathematik
PY - 1978
VL - 0299_0300
SP - 280
EP - 286
UR - http://eudml.org/doc/152003
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.